10 Best Otc Cold Remedies are being loved and sold, many people are interested in giving good reviews for the quality. Statistics from experts and trusted sources to help your family make the best choice below.
The Best Otc Cold Remedies In 2022
Lis The Best Otc Cold Remedies Reviews
Sambucol Black Elderberry Cold & Flu Relief Tablets 30 ct
$10.19 in stock
- Contains (1) box of (30) quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief
- Sambucol Black Elderberry Cold & Flu Relief provides fast, temporary, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & fever; Take at the first sign of cold and flu symptoms
- Recommended for the whole family, Sambucol Cold and Flu Relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water
- Sambucol Black Elderberry Cold & Flu Relief is suitable for vegetarians, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
Vicks DayQuil and NyQuil Severe, Cough, Cold, Flu, Sore Throat, Fever, and Congestion Day and Night Relief, Maximum Strength, Green & Red, 48 Count (32 DayQuil + 16 NyQuil)
$16.94 in stock
- MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
- SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
- OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need.Use only the dose cup provided
- PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
- MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
Boiron Coldcalm, 60 Tablets, Homeopathic Medicine for Cold Relief
- Coldcalm Tablets address symptoms at every stage of a cold. It temporarily relieves symptoms such as sneezing, runny nose, nasal congestion and minor sore throat.
- Coldcalm Tablets do not cause drowsiness and it has no known interactions with other medications.
- Recommended for everyone ages 3 and up, and is available in a box of 60 quick-dissolving tablets.
- Boiron cough, cold and flu medicines do not cause drowsiness or sleeplessness
- At Boiron, we believe there’s more than one way to feel better. Since 1932, the Boiron family has been committed to providing quality medicines. As world leader in homeopathy, our passion is your health. Our promise is your satisfaction.
Zicam Cold Remedy Zinc Rapidmelts, Lemon-Lime with Echinacea, 25 Count (Pack of 1)
$11.69 in stock
- Zicam Cold Remedy RapidMelts Zinc Tablets: These non-drowsy cold remedy tablets contain zinc, which helps shorten the length of colds when taken at the first sign; Getting better tastes better with Zicam Cold Remedy
- Zicam RapidMelts Cold Remedy: Our quick-dissolve tablets are different from most other cold medicine that just treats symptoms; They're clinically proven to shorten colds when taken at the first sniffle, sneeze and cough
- From Cold to No Cold Faster: Zicam Cold Remedy products are clinically proven to shorten colds when taken at the first sign, so you feel better, faster; Help calm your cold with Zicam Cold Remedy products like our nasal spray, swabs and RapidMelt tablets
- Zicam Homeopathic Remedies: Known for Zicam Cold Remedy products, we also offer products for homeopathic allergy relief and nasal congestion and sinus relief
- Zicam for Shorter Colds: Zicam homeopathic cold remedy is meant to be used in the beginning of a cold; Try Zicam the next time you feel the first sniffle, sneeze or cough of an oncoming cold; Satisfaction guaranteed
Amazon Basic Care Daytime & Nighttime Cold & Flu Relief; Cold Medicine Combination Pack, 24 Fluid Ounces
- ACTIVE INGREDIENTS: Compare this cold and flu medicine combination pack to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu
- MULTI-SYMPTOM RELIEF: Daytime and Nighttime cold medicine provides powerful relief of cold and flu symptoms so you can cope during the day and rest at night
- DAYTIME COLD AND FLU relieves aches, fever, sore throat, nasal congestion and cough. Daytime cold medicine provides powerful relief so you can cope and is also alcohol and antihistamine free
- NIGHTTIME COLD AND FLU relieves aches, fever, sore throat, sneezing, runny nose and cough. This Nighttime cold medicine provides maximum strength relief for cold and flu-like symptoms so you can rest
- COLD AND FLU MEDICINE COMBO PACK IS GLUTEN FREE and provides powerful, multi-symptom cold and flu relief, day or night
Abreva Docosanol 10% Cream Tube, Treatment for Cold Sore/Fever Blister, 0.07 Ounce (Pack of 2)
- Healing cream for treating cold sores and fever blisters on the face or lips
- Shortens the duration of tingling, pain, burning and itching symptoms
- Delivers best results when treated at the first tingle
- Penetrates deep into the skin to the source of the spreading virus
- Available in a Twin pack that includes 2 tubes
Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box
- Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
- The hot liquid provides a soothing effect. Perfect for day or night
- For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
- Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
- Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
COLD-EEZE Cherry Cold Remedy Lozenges, 25 Count
- Original zinc lozenge: take Cold-Eeze Cold remedy natural cherry flavor zinc lozenges when the first symptoms of a cold start to appear, such as scratchy or sore throat, coughing & stuffiness.
- Shorten your cold: Cold-Eeze can shorten your cold by 42% when taken at the First Sign of Symptoms and used as directed.
- Symptom relief: cold-shortening Cold-Eeze helps reduce the severity of cold symptoms including cough, sore throat, nasal congestion, post nasal drip and hoarseness.
- Our homeopathic remedy is made with a distinct zinc gluconate formula. Zinc gluconate is the active ingredient in Cold-Eeze, the #1 pharmacist recommended zinc lozenge brand.
- Cold-Eeze: we offer cold shortening lozenges, and zinc plus products that can shorten your cold and deliver additional benefits such as immune support and cold + Flu symptom relief.
Cold Medicine for Kids Ages 2+ by Hyland's, Cold 'n Mucus Relief Liquid, Natural Relief of Mucus & Congestion, Runny Nose, Cough, 4 Ounces
$5.68 in stock
- RELIEF OF MUCUS & CONGESTION: Natural relief of symptoms of colds, including accumulation of mucus in chest, throat and nose: cough with expectoration of thick, discolored mucus; runny nose, sneezing and nasal congestion. Safe for ages 2-12
- EASY TO TAKE: Natural syrup to ease mucus & congestion, runny nose and cough
- 4 FL OZ= UP TO 23 DOSES of Hyland's 4 Kids Cold 'n Mucus
- SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
- Safe, Effective, Natural Formula for children 2-12 years old
Nature's Way Umcka ColdCare Kids Cherry Syrup, For Cough | Congestion | Sore Throat, Clinically Proven, 4 FL Ounce (Packaging May Vary)
$9.99 in stock
- SHORTENS DURATION AND REDUCES SEVERITY: of cough, congestion, sore throat,nasal and bronchial irritations
- CLINICALLY PROVEN: Umcka (Pelargonium Sidoides 1x) is proven effective in clinical studies for alleviating common colds plus nasal, throat and bronchial irritations
- WORKS DIFFERENTLY: Umcka does more than just relieve common cold symptoms - it actually speeds your recovery time
- GREAT TASTING: Cherry flavored. Quickly absorbed soothing syrup. Non- drowsy, suitable for children
- TRADITIONAL ROOTS: Umcka is made from Pelargonium sidoides rootsand originates from traditional South African medicine